MAUDE Adverse Event Report: HALYARD HEALTH MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PUSH OTW; DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PUSH OTW; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7170-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned for evaluation.
 
Event or Problem Description
It was reported that the catheter separated inside the patient from the tapered end of the pull through.Additional information received on (b)(6) 2017 stated that the patient did fine.Additional information received on (b)(6) 2017 stated that the portion of the device that separated was retrieved from inside the patient.The separation occurred at the junction of the tapered hard plastic introducer and the soft silastic tube.No further information was received.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Halyard received one used sample with the product package label.The barbed connector and heat shrink tubing were detached from the more rigid dilator sheath tubing.The proximal end of the dilator sheath tubing exhibited an axial crack, extending approximately 1cm from the proximal end.The detached end of the heat shrink tubing did not exhibit any cracks or tears.The subject sample provided was evaluated confirming a axial crack on the peg tube; however, process assessment found no activities or tools that could cause this type of flaw in the tube component; the cause for this incident could not be conclusively determined.Root cause could not be determined.The device history record for the reported lot number, 0202671938, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 08-feb-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PUSH OTW
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7110334
Report Number3006646024-2017-00029
Device Sequence Number19160278
Product Code KNT
UDI-Device Identifier30680651409783
UDI-Public30680651409783
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number7170-20
Device Catalogue Number104097800
Device Lot Number0202671938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2017
Initial Date Received by Manufacturer 11/21/2017
Supplement Date Received by Manufacturer12/12/2017
12/27/2017
02/05/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date12/22/2017
01/17/2018
02/13/2018
Patient Sequence Number1